# SDR R61A201706280529

- Difficulty date: June 28, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 34,268 hours, 21,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065764005
- Condition: Corroded
- Location: Frm 90
- Part time: 34,268 hours, 21,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE GROUNDING POINT AT FRAME 90 AND STRINGER 19L. MAINTENANCE PERFORMED A MAJOR REPAIR IAW SRM 53-23-03, 51-41-01, 51-10-03, 51-40-04, 51-23-05, AND ETD2017-170-058047
